Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables
Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 959-980
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_6_a12,
author = {L. A. Muravei},
title = {Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables},
journal = {Matemati\v{c}eskie zametki},
pages = {959--980},
year = {1980},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a12/}
}
TY - JOUR AU - L. A. Muravei TI - Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables JO - Matematičeskie zametki PY - 1980 SP - 959 EP - 980 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a12/ LA - ru ID - MZM_1980_27_6_a12 ER -
%0 Journal Article %A L. A. Muravei %T Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables %J Matematičeskie zametki %D 1980 %P 959-980 %V 27 %N 6 %U http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a12/ %G ru %F MZM_1980_27_6_a12
L. A. Muravei. Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables. Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 959-980. http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a12/